Revista Matemática Iberoamericana


Full-Text PDF (243 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 2, 1995, pp. 227–245
DOI: 10.4171/RMI/171

Published online: 1995-08-31

A remark on gradients of harmonic functions

Wensheng Wang[1]

(1) University of Southern California, Los Angeles, USA

In any $C^{1,s}$ domain there is nonzero harmonic function $C^1$ continuous up to the boundary such that the function and its gradient on the boundary vanish on a set of positive measure.

No keywords available for this article.

Wang Wensheng: A remark on gradients of harmonic functions. Rev. Mat. Iberoam. 11 (1995), 227-245. doi: 10.4171/RMI/171